# SDR DHL2008764514

- Difficulty date: May 21, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING I/B MIDFLAP T/E CHORD CRACKED AT I/B CABLE DRUM, 2 PLACES.  REMOVED DAMAGED AREA AT T/E CHORD ABOUT 51 INCHES.  FABRICATED NEW SECTION WITH P/N 604754 7075-T6 DIM 51 INCH AND PO 815986 IAW B727 SRM 57-50-2 FIG 5 AND 51-40-1 FIG 1.
